MathSciNet Relay Station
MathSciNet bibliographic data
MR986699 35M10 (35D05 35J70)
Root, Robert G. Boundary value problems for degenerate elliptic-parabolic equations of the fourth order. Trans. Amer. Math. Soc. 324 (1991), no. 1, 109–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement